Daws, M (2011) Representing Multipliers of the Fourier Algebra on Non-Commutative L-p Spaces. Canadian Journal of Mathematics, 63 (4). 798 - 825. ISSN 0008-414X
Abstract
We show that the multiplier algebra of the Fourier algebra on a locally compact group G can be isometrically represented on a direct sum on non-commutative Lp spaces associated to the right von Neumann algebra of G. If these spaces are given their canonical Operator space structure, then we get a completely isometric representation of the completely bounded multiplier algebra. We make a careful study of the non-commutative Lp spaces we construct, and show that they are completely isometric to those considered recently by Forrest, Lee and Samei; we improve a result of theirs about module homomorphisms. We suggest a definition of a Figa-Talamanca–Herz algebra built out of these non-commutative Lp spaces, say Ap(ˆG). It is shown that A2(ˆG) is isometric to L1(G), generalising the abelian situation.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | (c) 2011, University of Toronto Press. This is an author produced version of a paper published in the Canadian Journal of Mathematics. Uploaded in accordance with the publisher's self-archiving policy |
Keywords: | multiplier; non-commutative L-p space; complex interpolation; fourier algebra |
Dates: |
|
Institution: | The University of Leeds |
Academic Units: | The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds) |
Depositing User: | Symplectic Publications |
Date Deposited: | 20 Dec 2013 11:24 |
Last Modified: | 15 Sep 2014 02:35 |
Published Version: | http://dx.doi.org/10.4153/CJM-2011-020-2 |
Status: | Published |
Publisher: | University of Toronto Press |
Identification Number: | 10.4153/CJM-2011-020-2 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:77179 |